MathSciNet Relay Station
MathSciNet bibliographic data
MR238504 (38 #6780) 65.66
Stone, Herbert L. Iterative solution of implicit approximations of multidimensional partial differential equations. SIAM J. Numer. Anal. 5 1968 530–558.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement